# SDR 2016F00163

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft serial: 42103
- Aircraft time: 12,010 hours, 1,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Component: Slat
- Component part number: 114W4150111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, A CHECK FOUND A PORTION OF LT NR 5 SLAT OUTER SKIN CRACKED 15 X 7" BETWEEN OSCS 776.5 TO OSCS 769.5 AND PARTIAL SKIN MISSING.
